| Model Number |
VICM5 13.7 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - health effect clinical code: 4581 (significant reduction of ica).Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.7mm vicm5_13.7 implantable collamer lens -10.50 diopter was implanted into the patient's right eye (od) on (b)(6) 2024.On (b)(6) 2024 the lens was replaced with a shorter length lens due to excessive vault and significant reduction of iridocorneal angles.This resolved the problem.The cause of the event was reported as unknown.